Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 15, NWS Atlanta, GA

January 4, 20234 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jan 4, 2023, 4:32 AM EST for 4 counties in Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 4, 2023, 4:32 AM EST (09:32 UTC)
Expired
Jan 4, 2023, 5:15 AM EST
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, GA, Coweta County, GA, Heard County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 34 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 4, 5:01 AM ESTTORNADO1 Nnw Roosterville, GAMULTIPLE TREES DOWN. ONE TRAILER DESTROYED ALONG ROOSTERVILLE ROAD. NO INJURIES. TDS SEEN ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 4, 3:59 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.5 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-01-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-01-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 301 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
301 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

584 
WUUS52 KFFC 040932
SVRFFC
GAC045-077-149-285-041015-
/O.NEW.KFFC.SV.W.0015.230104T0932Z-230104T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
432 AM EST Wed Jan 4 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Carroll County in northwestern Georgia...
  Heard County in west central Georgia...
  Troup County in west central Georgia...
  Western Coweta County in west central Georgia...

* Until 515 AM EST.

* At 432 AM EST, severe thunderstorms were located along a line 
  extending from near R.L. Harris Dam in Alabama to Crystal Lake to 
  Buffalo, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Newnan, LaGrange, Carrollton, Franklin, West Point, Hogansville,
  Grantville, Bowdon, Whitesburg, Ephesus, Centralhatchee, Moreland,
  Roopville, East Newnan, Corinth, Plant Yates, Cannonville, Louise,
  Seaton Lake and Dunaway Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon EST for west central
Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3370 8502 3364 8490 3357 8490 3357 8482
      3355 8483 3351 8482 3351 8475 3329 8476
      3322 8479 3322 8485 3306 8487 3287 8507
      3287 8518 3350 8531
TIME...MOT...LOC 0932Z 231DEG 53KT 3327 8554 3319 8541 3294 8539 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 4, 4:09 AM EST, 23 minutes earlier.

Area forecast discussion, Jan 4, 4:09 AM EST, 23 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
409 AM EST Wed Jan 4 2023

...Morning Area Forecast Discussion...

.SHORT TERM...
(Today through Thursday)
Issued at 408 AM EST Wed Jan 4 2023

A tornado watch has been issued to start off the morning for a line
south of the I-20 corridor. The south and central regions of the CWA
are still seeing temperatures in the upper 60s and low 70s at the
time of this AFD. Any additional heating before the front arrives
will continue to prime the environment for another round of strong
to severe storms south I-20.

The primary threats in this morning's watch area will be damaging
winds and the possibility of isolated tornadoes. Moderate SBCAPE
values of 1500 J/KG and effective bulk shear exceeding 60kts. Any
storm that forms in this sector will also be working with SRH values
near 400 m2/s2 so rotation and mesocyclones can be expected even
with non tornado producing storms. We've already seen embedded
supercells in the line as it approaches, and conditions are
favorable for the formation of discrete supercells out ahead of the
line. The situation continue to evolve and remain complex, please
continue to monitor the forecast for the most up to date information
concerning on going watches and warnings.

A flood watch will remain in effect until Wednesday night, and
additional rainfall of up to two inches are possible with isolated
higher totals in areas of training storms. While no additional
counties have been added during this mornings forecast period, heavy
rain continues to fall just north of the metro ATL area and training
storms just north of I-20 will need to be watched closely for flash
flooding as more rain continues to fall.

The front should clear the area after 7PM today and and cooler
temperatures and clear weather will eventually push in for Thursday.
Temps in the mid to upper 60s will be likely for tomorrow as winds
turn more westerly, but we still remain around 10 degrees above
average; a trend that will likely continue through the long term.

Vaughn

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 408 AM EST Wed Jan 4 2023

A comparatively cooler and drier airmass will be in place across
north and central Georgia as the extended period begins on Friday.
An upper level ridge and associated surface high will move over the
Southeast on Friday, which will keep weather conditions benign and
skies mostly clear across the region on Friday and Saturday. Low
temperatures are forecast to drop into the 30s across the forecast
area as the morning begins. Afternoon highs will still be 3-6
degrees above climatological normals, but no longer pushing record
values, rising into the mid 50s in north Georgia and upper 50s to
low 60s in central Georgia. After starting the morning in the mid
30s across the area on Saturday, temperatures will climb under the
influence of the ridge, reaching into the low to mid 60s across the
area in the afternoon.

A weak frontal system will drop into north Georgia on Saturday night
into Sunday. However, low-level moisture and instability continue to
appear limited across the area, so a slight chance of showers with
no thunderstorms has been maintained across north Georgia for
Saturday night into Sunday. The frontal boundary is anticipated to
sag into north Georgia before stalling and washing out early Monday.
Model guidance continues to diverge on the upper level flow pattern
during the early portions of next week. The potential remains for
additional waves to traverse the remnant boundary, so slight to low-
end chance PoPs have been maintained on Monday and Tuesday. The
potential for a wintry mix in the higher elevations of northeast
Georgia will need to be monitored at the tail-end of the period, as
there is a slight chance that precip overrunning the frontal zone
may overlap with border-line freezing temperatures in this area
Monday night into Tuesday morning.

King

&&

.AVIATION...
(06Z TAFS)
Issued at 1241 AM EST Wed Jan 4 2023

TSRA possibilities will likely remain around the metro area until
after 08Z. Another wave or TSRA is possible after 12Z with strong to
severe storms possible for ATL. Winds will be SE at 5 to 10kts with
isolated higher gusts associated with TSRA, becoming SSW after
15Z. CIGS will likely remain VFR through the evening with a few
dips to MVFR at time with transitioning SHRA.

//ATL Confidence...Avi Update...

Medium to low on CIG timing
Medium to high on all other elements.

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  44  65  38 / 100   0   0   0
Atlanta         69  48  63  37 /  90   0   0   0
Blairsville     65  39  57  32 / 100   0   0   0
Cartersville    69  42  61  34 /  90   0   0   0
Columbus        73  47  67  38 /  90   0   0   0
Gainesville     68  45  60  37 / 100   0   0   0
Macon           74  44  70  39 / 100   0   0   0
Rome            69  42  61  34 /  80   0   0   0
Peachtree City  71  43  64  36 /  90   0   0   0
Vidalia         76  54  74  42 /  90  20   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for GAZ021>025-027-031>038-
041>050-052>060-066>072-078>082-089>092-094-102-103.

&&

SHORT TERM...Vaughn
LONG TERM....King
AVIATION...Vaughn
Hazardous weather outlook, Jan 3, 8:02 PM EST, 8 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
802 PM EST Tue Jan 3 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
802 PM EST Tue Jan 3 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Thunderstorms will continue across portions of south central
Georgia through midnight. Along and south of a Columbus to Macon
to Swainsboro line...a few strong thunderstorms and an isolated
severe thunderstorm will be possible. The primary hazards from
storms will be damaging wind gusts, brief tornadoes and heavy
rainfall that could lead to localized flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Showers and thunderstorms will continue across north and central
Georgia Wednesday morning and afternoon ahead of an advancing
cold front. Several storms could become strong to severe, capable
of producing damaging wind gusts, brief tornadoes, and frequent
lightning. Locally heavy rainfall could lead to localized flash
flooding and river flooding concerns.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jan 4, 12:59 AM EST, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1259 AM EST Wed Jan 4 2023

GAZ019-030-040630-
Polk GA-Floyd GA-
1259 AM EST Wed Jan 4 2023

...A strong thunderstorm will impact portions of southern Floyd and
northwestern Polk Counties through 130 AM EST...

At 1259 AM EST, a strong thunderstorm was over Forney, moving
northeast at 40 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Rome, Cave Spring, Etna, Lindale and Coosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3435 8523 3427 8511 3416 8507 3400 8541
      3419 8544
TIME...MOT...LOC 0559Z 233DEG 35KT 3408 8544

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 4, 1:42 AM EST, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
142 AM EST Wed Jan 4 2023

GAZ012-019-020-040715-
Gordon GA-Bartow GA-Floyd GA-
142 AM EST Wed Jan 4 2023

...A strong thunderstorm will impact portions of east central Floyd,
Gordon and northwestern Bartow Counties through 215 AM EST...

At 141 AM EST, a strong thunderstorm was over Shannon, or 8 miles
northeast of Rome, moving northeast at 45 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Calhoun, Adairsville, Plainville, Shannon, Fairmount, Ranger,
Sonoraville, Pinson, Redbud, Folsom, Audubon, Oakman and
Nickelsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3461 8472 3461 8473 3460 8473 3459 8468
      3456 8465 3448 8466 3446 8465 3445 8465
      3429 8506 3435 8511 3461 8486 3461 8475
      3462 8474
TIME...MOT...LOC 0641Z 230DEG 37KT 3433 8506

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 4, 3:24 AM EST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
324 AM EST Wed Jan 4 2023

GAZ012-019-020-030-041000-
Polk GA-Gordon GA-Bartow GA-Floyd GA-
324 AM EST Wed Jan 4 2023

...Strong thunderstorms with very heavy rain will impact portions of
Floyd, Gordon, Polk and Bartow Counties through 500 AM EST...

At 323 AM EST, a line of strong thunderstorms with very heavy rain
was along a line extending from near Fairmount to near Esom Hill,
and moving east at 40 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas. Be prepared to take action if a
         Flash Flood Warning is issued.

Locations impacted include...
Rome, Cartersville, Calhoun, Cedartown, Adairsville, Rockmart,
Euharlee, Aragon, Cave Spring, White, Kingston, Plainville,
Taylorsville, Shannon, Cassville, Fairmount, Ranger, Pinson, Esom
Hill and Redbud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3461 8482 3458 8465 3426 8465 3408 8488
      3408 8492 3403 8495 3391 8510 3390 8538
      3422 8545
TIME...MOT...LOC 0823Z 251DEG 36KT 3441 8465 3397 8534

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jan 4, 3:49 AM EST, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
349 AM EST Wed Jan 4 2023

GAZ013-014-021-040915-
Dawson GA-Cherokee GA-Pickens GA-
349 AM EST Wed Jan 4 2023

...Strong thunderstorms will impact portions of Cherokee, western
Dawson and Pickens Counties through 415 AM EST...

At 349 AM EST, a line of strong thunderstorms was along a line
extending from Blaine to near Waleska to near George Washington
Carver St Pk, and moving east at 35 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Canton, Jasper, Woodstock, Holly Springs, Ball Ground, Nelson,
Waleska, Talking Rock, Buffington, Amicalola Falls State Park,
Hickory Flat, Sequoyah Lake, Kellogg Creek, Fausett Lake, Talmadge,
Lathemtown, Tate, Hobgood Park, Hinton and Union Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3443 8418 3433 8424 3433 8426 3430 8426
      3418 8434 3417 8435 3412 8437 3411 8440
      3410 8466 3435 8456 3452 8460 3456 8443
      3455 8437 3456 8437 3456 8435 3458 8432
      3457 8429 3457 8426 3460 8426 3460 8424
TIME...MOT...LOC 0849Z 250DEG 28KT 3449 8454 3434 8450 3417 8464

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jan 4, 4:05 AM EST, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
405 AM EST Wed Jan 4 2023

GAZ020-021-031-032-041-042-041100-
Cobb GA-Cherokee GA-Haralson GA-Bartow GA-Carroll GA-Paulding GA-
405 AM EST Wed Jan 4 2023

...Strong thunderstorms with very heavy rain will impact portions of
Paulding, Cherokee, Haralson, northwestern Cobb, central Carroll and
southeastern Bartow Counties through 600 AM EST...

At 403 AM EST, a line of strong thunderstorms with extremely heavy
rainfall was along a line extending from near Canton to near Waco,
and moving northeast at 50 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain will lead to rapid rises in creek and stream
         levels and cause temporary street flooding especially in
         poor drainage areas. Be prepared to take action if a Flash
         Flood Warning is issued.

Locations impacted include...
Marietta, Carrollton, Canton, Cartersville, Dallas, Buchanan,
Kennesaw, Woodstock, Acworth, Villa Rica, Powder Springs, Holly
Springs, Bremen, Temple, Hiram, Tallapoosa, Bowdon, Mount Zion,
Emerson and Ball Ground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3390 8538 3391 8505 3393 8505 3396 8498
      3408 8492 3408 8488 3427 8464 3437 8465
      3438 8426 3420 8426 3418 8435 3413 8436
      3411 8442 3409 8442 3377 8482 3378 8490
      3371 8490 3363 8500 3349 8531
TIME...MOT...LOC 0903Z 245DEG 43KT 3428 8451 3374 8518

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jan 4, 4:25 AM EST, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
425 AM EST Wed Jan 4 2023

GAZ014-015-023-041000-
Hall GA-Dawson GA-Lumpkin GA-
425 AM EST Wed Jan 4 2023

...Strong thunderstorms will impact portions of Lumpkin, eastern
Dawson and northwestern Hall Counties through 500 AM EST...

At 425 AM EST, a line of strong thunderstorms was along a line
extending from near Nimblewill to near Auraria to Silver City, and
moving east at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dahlonega, Dawsonville, Dougherty, Camp Merrill, Murrayville, Black
Gap Shelter, Auraria, Garland, Porter Springs, Turners Corner,
Nimblewill, Gooch Mountain Shelter, McKee and Blood Mountain Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3472 8387 3469 8386 3466 8388 3455 8386
      3453 8383 3451 8384 3450 8383 3434 8388
      3434 8418 3445 8416 3462 8420 3460 8419
      3464 8417 3466 8412 3466 8407 3464 8404
      3467 8403 3468 8399 3472 8398 3474 8394
TIME...MOT...LOC 0925Z 251DEG 30KT 3458 8411 3448 8408 3435 8413

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 7:12 PM ESTSpecial Weather StatementFFCBaldwin, Jones33 min
Jan 3, 7:28 PM ESTSpecial Weather StatementFFCMarion32 min
Jan 3, 7:31 PM ESTSpecial Weather StatementFFCPeach44 min
Jan 3, 7:33 PM ESTSpecial Weather StatementFFCClarke27 min
Jan 3, 7:51 PM ESTSpecial Weather StatementFFCDooly24 min
Jan 3, 8:46 PM ESTSpecial Weather StatementFFCBleckley, Pulaski29 min
Jan 3, 9:16 PM ESTSpecial Weather StatementFFCTaylor29 min
Jan 3, 9:40 PM ESTSpecial Weather StatementFFCMuscogee35 min
Jan 3, 10:52 PM ESTSpecial Weather StatementFFCTaylor23 min
Jan 3, 11:17 PM ESTSpecial Weather StatementFFCBibb, Crawford, Taylor28 min
Jan 3, 11:34 PM ESTSpecial Weather StatementFFCCarroll26 min
Jan 3, 11:44 PM ESTSpecial Weather StatementFFCBibb, Crawford31 min
Jan 4, 12:07 AM ESTSpecial Weather StatementFFCFayette8 min
Jan 4, 12:24 AM ESTSpecial Weather StatementFFCClayton, Fayette36 min
Jan 4, 12:59 AM ESTSpecial Weather StatementFFCFloyd31 min
Jan 4, 1:42 AM ESTSpecial Weather StatementFFCGordon33 min
Jan 4, 3:24 AM ESTSpecial Weather StatementFFCBartow, Floyd, Gordon, Polk96 min
Jan 4, 3:49 AM ESTSpecial Weather StatementFFCCherokee, Pickens26 min
Jan 4, 4:05 AM ESTSpecial Weather StatementFFCCherokee, Haralson, Paulding115 min
Jan 4, 4:25 AM ESTSpecial Weather StatementFFCLumpkin35 min
Jan 4, 4:51 AM ESTSpecial Weather StatementFFCWhite9 min
Jan 4, 4:54 AM ESTSpecial Weather StatementFFCFulton36 min
Jan 4, 5:14 AM ESTSpecial Weather StatementFFCGwinnett31 min
Jan 4, 5:17 AM ESTSpecial Weather StatementFFCCoweta, Fayette, Meriwether28 min
Jan 4, 5:19 AM ESTSpecial Weather StatementFFCDouglas26 min
Jan 4, 5:27 AM ESTSpecial Weather StatementFFCCobb, DeKalb, Forsyth, Fulton, Gwinnett, Hall63 min
Jan 4, 5:32 AM ESTRiver Flood WarningFFCForsyth, Fulton49 hr
Jan 4, 5:33 AM ESTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot42 min
Jan 4, 5:37 AM ESTRiver Flood WarningFFCDeKalb21 days
Jan 4, 5:37 AM ESTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Fayette, Fulton, Henry and 4 more23 min
Jan 4, 5:55 AM ESTFlash Flood WarningFFCCherokee, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more6 hr
Jan 4, 5:57 AM ESTSpecial Weather StatementFFCDeKalb, Henry, Newton, Rockdale, Spalding33 min
Jan 4, 6:05 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gilmer, Gordon, Paulding and 2 more55 min
Jan 4, 6:12 AM ESTSpecial Weather StatementFFCTalbot, Upson33 min
Jan 4, 6:24 AM ESTRiver Flood WarningFFCDeKalb, Fulton21 days
Jan 4, 6:27 AM ESTSpecial Weather StatementFFCBarrow, Jackson, Madison93 min
Jan 4, 6:29 AM ESTRiver Flood WarningFFCFulton, Gwinnett5 hr
Jan 4, 6:32 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart28 min
Jan 4, 6:48 AM ESTSpecial Weather StatementFFCUpson27 min
Jan 4, 6:48 AM ESTSpecial Weather StatementFFCMorgan27 min
Jan 4, 6:55 AM ESTRiver Flood WarningFFCDeKalb, Fulton6 hr
Jan 4, 6:55 AM ESTSpecial Weather StatementFFCClarke, Oconee35 min
Jan 4, 7:05 AM ESTSpecial Weather StatementFFCCrawford, Marion, Schley, Taylor, Webster25 min
Jan 4, 7:06 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gordon, Haralson, Paulding and 2 more54 min
Jan 4, 7:09 AM ESTRiver Flood WarningFFCForsyth21 hr
Jan 4, 7:11 AM ESTRiver Flood WarningFFCGilmer2 hr
Jan 4, 7:16 AM ESTRiver Flood WarningFFCPolk21 days
Jan 4, 7:16 AM ESTSpecial Weather StatementFFCGreene29 min
Jan 4, 7:19 AM ESTSpecial Weather StatementFFCJones, Monroe26 min
Jan 4, 7:24 AM ESTSpecial Weather StatementFFCCrawford, Schley, Webster36 min
Jan 4, 7:25 AM ESTRiver Flood WarningFFCGwinnett9 hr
Jan 4, 7:27 AM ESTSpecial Weather StatementFFCOglethorpe63 min
Jan 4, 7:38 AM ESTAreal Flood WarningFFCBartow, Carroll, Floyd, Gordon, Haralson, Paulding and 1 more5 hr
Jan 4, 7:43 AM ESTFlash Flood WarningFFCClarke, Madison, Morgan, Oconee, Oglethorpe, Walton4 hr
Jan 4, 7:47 AM ESTSpecial Weather StatementFFCBaldwin, Twiggs28 min
Jan 4, 8:00 AM ESTSpecial Weather StatementFFCDooly, Houston30 min
Jan 4, 8:08 AM ESTRiver Flood WarningFFCBartow3 hr
Jan 4, 8:13 AM ESTSevere Thunderstorm WarningFFCWilkes11 min
Jan 4, 8:16 AM ESTSpecial Weather StatementFFCGlascock, Hancock, Taliaferro, Twiggs, Warren, Washington and 1 more29 min
Jan 4, 8:25 AM ESTRiver Flood WarningFFCGwinnett110 min
Jan 4, 8:27 AM ESTRiver Flood WarningFFCGwinnett21 hr
Jan 4, 8:29 AM ESTRiver Flood WarningFFCCobb2 hr
Jan 4, 8:32 AM ESTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Pulaski, Wilcox28 min
Jan 4, 8:35 AM ESTRiver Flood WarningFFCCherokee, Cobb21 days
Jan 4, 8:49 AM ESTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington26 min
Jan 4, 8:53 AM ESTRiver Flood WarningFFCCobb4 hr
Jan 4, 8:54 AM ESTSpecial Weather StatementFFCDodge, Johnson, Laurens, Wilcox36 min
Jan 4, 9:12 AM ESTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren, Washington33 min
Jan 4, 9:21 AM ESTRiver Flood WarningFFCFulton21 days
Jan 4, 9:27 AM ESTSpecial Weather StatementFFCDodge, Emanuel, Laurens, Montgomery, Telfair, Treutlen and 1 more48 min
Jan 4, 9:53 AM ESTSpecial Weather StatementFFCToombs82 min
Jan 4, 9:59 AM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe25 hr
Jan 4, 10:02 AM ESTRiver Flood WarningFFCCobb, Fulton18 hr
Jan 4, 10:04 AM ESTRiver Flood WarningFFCGwinnett, Walton21 days
Jan 4, 10:19 AM ESTRiver Flood WarningFFCFulton15 hr
Jan 4, 10:20 AM ESTRiver Flood WarningFFCCobb21 days
Jan 4, 10:27 AM ESTRiver Flood WarningFFCCobb, Fulton17 hr
Jan 4, 10:56 AM ESTRiver Flood WarningFFCCherokee21 days
Jan 4, 11:42 AM ESTRiver Flood WarningFFCCherokee11 hr
Jan 4, 11:46 AM ESTRiver Flood WarningFFCCobb16 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.